Title: Large deviations and a fluctuation symmetry for chaotic homeomorphisms
Authors: Maes, Christian ×
Verbitskiy, E #
Issue Date: Feb-2003
Publisher: Springer-verlag
Series Title: Communications in mathematical physics vol:233 issue:1 pages:137-151
Abstract: We consider expansive homeomorphisms with the specification property. We give a new simple proof of a large deviation principle for Gibbs measures corresponding to. a regular potential and we establish a general symmetry of the rate function for the large deviations of the antisymmetric part, under time-reversal, of the potential. This generalizes the Gallavotti-Cohen fluctuation theorem to a larger class of chaotic systems.
ISSN: 0010-3616
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science